The diffeomorphic excision of closed local compacta from infinite-dimensional Hilbert manifolds
Compositio Mathematica, Tome 21 (1969) no. 3, p. 271-291
@article{CM_1969__21_3_271_0,
     author = {West, James E.},
     title = {The diffeomorphic excision of closed local compacta from infinite-dimensional Hilbert manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {271-291},
     zbl = {0181.51303},
     mrnumber = {256420},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_271_0}
}
West, James E. The diffeomorphic excision of closed local compacta from infinite-dimensional Hilbert manifolds. Compositio Mathematica, Tome 21 (1969) no. 3, pp. 271-291. http://www.numdam.org/item/CM_1969__21_3_271_0/

R.D. Anderson [1] On a theorem of Klee, Proc. AMS 17 (1966), 1401-4. | Zbl 0152.12502

R.D. Anderson, D.W. Henderson and J.E. West [2] Negiligible subsets of infinite-dimensional manifolds, Compositio Math. (to appear). | Numdam | MR 246326 | Zbl 0185.50803

Cz. Bessaga [3] Any Hilbert space of infinite dimension is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sci. Ser., Sci. Math. Astron. Phys. 14 (1966), 27-30. | Zbl 0151.17703

S. Kaplan [4] Homology properties of arbitrary subsets of Euclidean spaces, Trans. AMS 62 (1947), 248-271. | Zbl 0034.10902

V.L. Klee, Jr. [5] Convex bodies and periodic homeomorphisms in Hilbert space, Trans. AMS 74 (1953), 10-43. | Zbl 0050.33202

S. Lang [6] Introduction to Differentiable Manifolds, Interscience, New York, 1962. | MR 155257 | Zbl 0103.15101

R.S. Palais [7] Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

R.S. Palais [8] Lectures on the Differential Topology of Infinite Dimensional Manifolds, Mimeographed Notes by S. Greenfield, Brandeis University, 1964-1965.